# SDR QXEA200700543

- Difficulty date: March 30, 2007
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 19,339 hours, 27,842 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Hinge Fitting
- Condition: Worn
- Location: Rt Aileron Tab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - RIGHT AILERON TAB, INBOARD CENTER HINGE FITTING IS WORN.  REPAIRED IAW SRM 51-40-11.
